# SDR UPS02839075

- Difficulty date: August 13, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 3233 · Landing Gear Actuator
- Part: Mount
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - NLG RETRACT CYLINDER AFT MOUNT ASSY BROKE CAUSING DAMAGE TO FUSELAGE SKIN.  A/C FERRIED TO TCO FOR REPAIR 9150.  TRIMMED DAMAGE ON BULKHEAD IAW REO G08732 STEP NR 1, DYE PENETRATE INSP IAW MIL-271F, NO CRACK NOTED IN CUTOUT.  FABBED, DRILLED FASTENER HOLES IN DOUBLER, TRIPLER & FILLERS IAW REO G08732.  OK TO ALODINE.  FABBED NEW LOWER STIFFENER IAW DWG 5615530.  INSTALLED UPPER & LOWER STIFFENERS FINGER DOUBLER & TRIPLER IAW DC8 SRM 51-1-21 & REOG08732.
